# SDR JJBA20250627021

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,372 hours, 30,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE DOWN. INSTALLED RH OVERWING EXTERNAL EMERGENCY LIGHT CORRECTLY.
